# SDR A6WA201543044

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 28,757 hours, 28,097 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL QTY DROPPED 900 LBS QUICKLY ON TAKEOFF.  ALL FUEL QTY DASHED OUT SHORTLY AFTER.  INTERROGATED FUEL COMPUTER, FOUND CODES 111 & 112.  R & R FUEL COMPUTER IAW AMM 28-41-16 & SUP 09-042.  OPS CHECKED GOOD.
